MAUDE Adverse Event Report: ENDOLOGIX AFX; VELA SUPRARENAL

ENDOLOGIX AFX; VELA SUPRARENAL
Model Number A28-28/C75-O20V
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2018, the patient was implanted with a bifurcated stent graft and a suprarenal stent graft extension.On (b)(6) 2018, endologix was made aware of both bifurcated stent graft and a suprarenal stent graft extension were occluded.The patient was presented to the hospital on (b)(6) 2018 with pain in both legs and abdomen.A computed tomography (ct) scan demonstrated occluded bifurcated graft and cuff.A reintervention was performed where both groins exposed, and thrombectomy catheters were passed through both iliacs, sfa's, and the abdominal aorta.The clot (occlusion) was removed.The main body and cuff were ballooned, followed by the placement of non- endologix stents in the common iliacs to successfully restoring flow through the stent graft and bilateral iliac arteries.As of the date of this report, there have been no additional patient sequelae reported and the patient will continue to be monitored.This complaint is for the suprarenal stent graft extension only another report will be created/ submitted for the bifurcated stent graft.
 
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The devices were not returned as the devices remains implanted therefore no evaluation was completed.A clinical assessment of the reported event could not be completed due to a lack of receipt of relevant medical records and/or imaging.Several attempts were made to obtain medical records and images but no response was received.As such, event determination, off label conditions, related patient harms and patient disposition could not be independently assessed.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.

Brand Name
AFX
Common Device Name
VELA SUPRARENAL
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7732073
Report Number2031527-2018-00618
Device Sequence Number19468409
Product Code MIH
UDI-Device Identifier00818009013583
UDI-Public(01)00818009013583(17200814
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2020
Device Model NumberA28-28/C75-O20V
Device Lot Number1728596-003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/30/2018
Supplement Date Received by Manufacturer06/30/2018
Initial Report FDA Received Date07/30/2018
Supplement Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIFURCATED STENT GRAFT, LOT # 1690693-008; BIFURCATED STENT GRAFT, LOT # 1690693-008
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR